Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Potential flow when a uniform stream of inviscid liquid is disturbed by an oval of Cassini

Author: L. M. Milne-Thomson
Journal: Quart. Appl. Math. 26 (1969), 605-606
MSC: Primary 76.30
DOI: https://doi.org/10.1090/qam/235788
MathSciNet review: 235788
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. M. Milne-Thomson, Theoretical hydrodynamics, Macmillan, London and New York, 1968, Sec. 6.35

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.30

Retrieve articles in all journals with MSC: 76.30

Additional Information

DOI: https://doi.org/10.1090/qam/235788
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society